Alert archive / Ohio / Wind Advisories in 2013
Wind Advisory 1, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Feb 11, 2013, 4:26 AM EST for 14 counties in Ohio. It took effect at Feb 11, 2013, 8:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2013, 4:26 AM EST (09:26 UTC)
- In effect from
- Feb 11, 2013, 8:00 AM EST
- Expired
- Feb 11, 2013, 5:45 PM EST
- In force
- 10 hr
- Issued by
- NWS Wilmington, OH
Counties Auglaize County, OH, Champaign County, OH, Clark County, OH, Darke County, OH, Delaware County, OH, Franklin County, OH, Hardin County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Shelby County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 91 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 456 m²/s²
- 0-3 km storm-relative helicity
- 461 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
612 WWUS71 KILN 110926 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 426 AM EST MON FEB 11 2013 OHZ026-034-035-042>046-051>056-111730- /O.NEW.KILN.WI.Y.0001.130211T1300Z-130212T0000Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK 426 AM EST MON FEB 11 2013 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EST THIS EVENING. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING AND WILL REMAIN STRONG THROUGH THE AFTERNOON. * IMPACTS...WINDS WILL CAUSE LOOSE OUTDOOR OBJECTS TO BLOW AROUND AND MAY CAUSE SOME DOWNED BRANCHES. SCATTERED POWER OUTAGES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
3 follow-up statements
391 WWUS71 KILN 111436 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 936 AM EST MON FEB 11 2013 OHZ026-034-035-042>046-051>056-112245- /O.CON.KILN.WI.Y.0001.000000T0000Z-130212T0000Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK 936 AM EST MON FEB 11 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL REMAIN STRONG THROUGH THIS AFTERNOON. * IMPACTS...WINDS WILL CAUSE LOOSE OUTDOOR OBJECTS TO BLOW AROUND AND MAY CAUSE SOME DOWNED BRANCHES. SCATTERED POWER OUTAGES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
136 WWUS71 KILN 112045 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 345 PM EST MON FEB 11 2013 OHZ026-034-035-042>046-051>056-120000- /O.CON.KILN.WI.Y.0001.000000T0000Z-130212T0000Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK 345 PM EST MON FEB 11 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...WEST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL REMAIN STRONG THROUGH THE EARLY EVENING HOURS. * IMPACTS...WINDS WILL CAUSE LOOSE OUTDOOR OBJECTS TO BLOW AROUND AND MAY CAUSE SOME DOWNED BRANCHES. SCATTERED POWER OUTAGES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
078 WWUS71 KILN 112245 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 545 PM EST MON FEB 11 2013 OHZ026-034-035-042>046-051>056-112345- /O.CAN.KILN.WI.Y.0001.000000T0000Z-130212T0000Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK 545 PM EST MON FEB 11 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW WIND ADVISORY CRITERIA ACROSS THE AREA. WIND GUSTS WILL CONTINUE TO SLOWLY DECREASE ACROSS THE REGION THROUGH THE EVENING HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 11, 12:38 AM EST, 3 hours 48 minutes earlier.
Area forecast discussion, Feb 11, 12:38 AM EST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1238 AM EST MON FEB 11 2013 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE AREA TONIGHT. HIGH PRESSURE WILL BUILD INTO THE AREA ON MONDAY AND REMAIN ACROSS THE REGION FOR TUESDAY. A STORM SYSTEM WILL MOVE SOUTH OF THE AREA ON WEDNESDAY BRINGING A CHANCE FOR PRECIPITATION TO SOUTHERN PORTIONS OF THE REGION. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... MAIN AREA OF PCPN IS EXITING OUR EASTERN AREAS SO WILL TRIM BACK POPS ACROSS THE EAST IN THE SHORT TERM. PCPN IS TRYING TO FILL IN ACROSS INDIANA AS SUGGESTED BY THE NAM AND HRRR BUT SO FAR IT STILL APPEARS TO BE PRETTY LIGHT. WILL ALLOW FOR CHANCE POPS ASSOCIATED WITH THIS TO SPREAD BACK EAST ACROSS OUR AREA THROUGH THE LATE EVENING AND ON INTO THE EARLY MORNING HOURS BUT EXPECT ANY MEASURABLE PCPN TO BE ON THE LIGHT SIDE. && .SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY NIGHT/... HIGH PRESSURE WILL BEGIN TO WORK INTO THE FA ON MONDAY. THERE WILL BE A BREAK IN THE CLOUDS DURING THE MORNING HOURS ACROSS THE FA. IT IS DURING THIS TIME THAT WINDS WILL INCREASE ACROSS THE FA AND EXPECT THE HIGHEST WINDS ACROSS THE FA DURING THE LATE MORNING TO EARLY AFTERNOON TIME FRAME. SUSTAINED WINDS WILL BE AROUND 20 TO 25 MILES PER HOUR WITH WIND GUSTS AROUND 35 TO 45 MILES PER HOUR. THESE WINDS FALL SLIGHTLY BELOW WIND ADVISORY CRITERIA AND THEREFORE DECIDED NOT TO ISSUE A WIND ADVISORY FOR MONDAY. WILL CONTINUE TO HIGHLIGHT THE WINDS IN THE HWO. ADDITIONAL CLOUDS WILL WORK INTO THE AREA FOR THE AFTERNOON HOURS. GUSTY WINDS WILL REMAIN ACROSS THE FA THROUGH THE AFTERNOON AND EVENING HOURS. WINDS WILL DECREASE ACROSS THE AREA MONDAY NIGHT. TEMPERATURES ON MONDAY WILL NOT RISE MUCH FROM SUNDAY NIGHT LOWS. EXPECT HIGH TEMPERATURES ON MONDAY TO BE IN THE LOW TO UPPER 40S. WITH CLOUD COVER DECREASING ACROSS THE FA MONDAY NIGHT TEMPERATURES WILL DROP DOWN INTO THE 20S ACROSS MOST LOCATIONS. HIGH PRESSURE WILL KEEP DRY CONDITIONS ACROSS THE FA TUESDAY AND INTO TUESDAY NIGHT. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... LOW PRESSURE WILL PASS SOUTH OF THE REGION ON WEDNESDAY. STILL SOME MODEL DISAGREEMENT ON HOW FAR NORTH THE PRECIPITATION SHIELD WILL SPREAD. HAVE LIMITED POPS TO THE FAR SOUTH/SOUTHEASTERN COUNTIES. LOOKS LIKE THIS WOULD BE A MIX OF LIGHT SNOW AND RAIN. ONCE THIS SYSTEM MOVES OFF THERE WILL BE A BRIEF PERIOD OF RIDGING ON THURSDAY. BUT THEN LOW PRESSURE WILL TRACK ACROSS THE GREAT LAKES ON FRIDAY WHICH WILL SWING A COLD FRONT THROUGH THE REGION. COLD NORTHWEST FLOW WILL THEN PREVAIL THROUGH THE WEEKEND. COULD SEE SOME SNOW SHOWERS OR FLURRIES WITH THE FRONT AND INTO THE WEEKEND. BUT NARROWING DOWN A MORE FAVORABLE PERIOD FOR MEASURABLE PRECIPITATION IS PROBLEMATIC THIS FAR OUT IN TIME. SO KEPT POPS MAINLY IN SLIGHT CHANCE CATEGORY. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... MVFR CEILINGS LINGER IN A MOIST SOUTHERLY FLOW ALONG AND AHEAD OF A COLD FRONT. SHOWERS HAVE JUST ABOUT ENDED THOUGH SOME LIGHT RAIN MAY PERSIST AT CMH AND LCK. CONDITIONS WILL IMPROVE TO VFR BY MID MORNING AS THE FRONT PROGRESSES EAST AND DRIER AIR WORKS IN. WINDS WILL BE A PROBLEM WITH GUSTS OVER 30 KNOTS OUT OF THE SOUTHWEST EXPECTED IN A TIGHT PRESSURE GRADIENT BEHIND THE FRONT. WINDS WILL SUBSIDE TO AROUND 12 KNOTS ABOUT 00Z AS DIRECTION SHIFTS TO WEST. OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...JGL SHORT TERM...NOVAK LONG TERM... AVIATION...CONIGLIO
Hazardous weather outlook, Feb 10, 12:52 PM EST, 15 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1252 PM EST SUN FEB 10 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111800- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1252 PM EST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SUSTAINED WINDS OF 20 TO 25 MILES PER HOUR WITH WIND GUSTS OF 35 TO 45 MILES PER HOUR WILL BE POSSIBLE ACROSS THE REGION ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.